Linear methods of approximation to continuous periodic functions of two variables
Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 531-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_3_a10,
author = {V. N. Trofimov},
title = {Linear methods of approximation to continuous periodic functions of two variables},
journal = {Doklady Akademii Nauk},
pages = {531--532},
year = {1961},
volume = {137},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a10/}
}
V. N. Trofimov. Linear methods of approximation to continuous periodic functions of two variables. Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 531-532. http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a10/